# SDR CA991208043

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: TAS202001
- Condition: Shorted
- Location: Anti-Ice System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIR LOW TEMP WARNING LIGHT ON IN-FLIGHT WITH WING DEICE SELECTED ON.   NR 4 DUCK OVERTEMP SWITCH SHORTED CAUSING AIR VALVE TO CLOSE RESULTING IN LOW PRESSURE.  OVERTEMP SWITCH REPLACED.
